# SDR DALA2021062303385

- Difficulty date: June 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,398 hours, 31,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 L1 DOOR HARD TO OPEN FULLY.   R & R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER A320 AMM 52-11.OPS CK GOOD AFTER TEST. (1844165)
